The University of Southampton
University of Southampton Institutional Repository

Marginal regression analysis of multivariate binary response

Marginal regression analysis of multivariate binary response
Marginal regression analysis of multivariate binary response
We propose the use of the mean parameter for regression analysis of a multivariate binary response. We model the association using dependence ratios defined in terms of the mean parameter, the components of which are the joint success probabilities of all orders. This permits flexible modelling of higher-order associations, using maximum likelihood estimation. We reanalyse two data sets, one with variable cluster size and the other a longitudinal data set with constant cluster size.
0006-3444
847-854
Ekholm, Anders
bc4d2421-5d0d-4250-b8e1-adddf60772e7
Smith, Peter W.F.
961a01a3-bf4c-43ca-9599-5be4fd5d3940
McDonald, John W.
9adae16e-e1e1-4ddf-bf4c-7231ee8c1c8e
Ekholm, Anders
bc4d2421-5d0d-4250-b8e1-adddf60772e7
Smith, Peter W.F.
961a01a3-bf4c-43ca-9599-5be4fd5d3940
McDonald, John W.
9adae16e-e1e1-4ddf-bf4c-7231ee8c1c8e

Ekholm, Anders, Smith, Peter W.F. and McDonald, John W. (1995) Marginal regression analysis of multivariate binary response. Biometrika, 82 (4), 847-854. (doi:10.1093/biomet/82.4.847).

Record type: Article

Abstract

We propose the use of the mean parameter for regression analysis of a multivariate binary response. We model the association using dependence ratios defined in terms of the mean parameter, the components of which are the joint success probabilities of all orders. This permits flexible modelling of higher-order associations, using maximum likelihood estimation. We reanalyse two data sets, one with variable cluster size and the other a longitudinal data set with constant cluster size.

Full text not available from this repository.

More information

Published date: November 1995

Identifiers

Local EPrints ID: 34310
URI: https://eprints.soton.ac.uk/id/eprint/34310
ISSN: 0006-3444
PURE UUID: cb74cf3a-7960-48b5-90d5-6c8f2b5c392f
ORCID for Peter W.F. Smith: ORCID iD orcid.org/0000-0003-4423-5410

Catalogue record

Date deposited: 18 Jan 2008
Last modified: 06 Jun 2018 13:11

Export record

Altmetrics

Contributors

Author: Anders Ekholm
Author: John W. McDonald

University divisions

Download statistics

Downloads from ePrints over the past year. Other digital versions may also be available to download e.g. from the publisher's website.

View more statistics

Atom RSS 1.0 RSS 2.0

Contact ePrints Soton: eprints@soton.ac.uk

ePrints Soton supports OAI 2.0 with a base URL of https://eprints.soton.ac.uk/cgi/oai2

This repository has been built using EPrints software, developed at the University of Southampton, but available to everyone to use.

We use cookies to ensure that we give you the best experience on our website. If you continue without changing your settings, we will assume that you are happy to receive cookies on the University of Southampton website.

×